# SDR PLGA613951J

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Engine: Ge CT79B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Cooling Plate
- Part number: 6064T10P01
- Condition: Cracked
- Location: Hot Section
- Part time: 7,446 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ABOVE REFERENCED ENGINE WAS REMOVED FOR HOT SECTION DISTRESS.  IN AN EFFORT TO LOCALLY REPAIR, THE HOT SECTION MODULE WAS REMOVED AND DURING DISASSEMBLY THE STG 2 FORWARD COOLING PLATE WAS FOUND WITH A CRACK RADIALLY THROUGH ID OUT TO THE OD.  ADDITIONALLY, A CRACK WAS MIGRATING CIRCUMFERENTIALLY ON THE INNER DIAMETER AFT OF THE FORWARD LABRYNTH SEAL.  (M)
